# SDR EE4Y2017082104125

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N758B
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000097
- Aircraft time: 24,889 hours, 11,927 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Part time: 24,889 hours, 11,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND THE EMPENNAGE, VERTICAL STABILIZER BETWEEN RIBS 11 AND 12 NEAR REAR SPAR RT SIDE SKIN WITH TWO DENTS CREASED.
